# SDR HEEA084621

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,726 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 5659
- Condition: Failed
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANCEIVER WILL NOT TRANSMIT. REPLACED BAD Q109 AND Q110 TRANSISTORS.  REPAIRED PROBLEM.  ALIGNED TRANSMITTER AND ADJUSTED C/N SQUELCH AND CARRIER SQUELCH.  REPLACED BAD RF CONNECTOR.  REMOVED CORROSION FROM CHASSIS.  BENCH CHECK GOOD.
